Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 124, NWS Columbia, SC

July 1, 20126 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jul 1, 2012, 4:58 PM EDT for 6 counties in South Carolina. It was in force for 47 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 4:58 PM EDT (20:58 UTC)
Expired
Jul 1, 2012, 5:45 PM EDT
In force
47 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Calhoun County, SC, Lexington County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 16 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 5:00 PM EDTHAIL 1.75Chapin, SC
Jul 1, 5:10 PM EDTHAIL 11 Ne Columbia, SCQUARTER SIZE HAIL ON TWO NOTCH RD.
Jul 1, 5:15 PM EDTHAIL 13 Ne Sumter, SCQUARTER SIZE HAIL AND WINDS ESTIMATED TO BE 45 MPH.
Jul 1, 5:15 PM EDTHAIL 1Columbia, SCREPORT OF UP TO QUARTER SIZE HAIL FALLING FOR ABOUT 10 MINUTES IN THE VICINITY OF ASSEMBLY AND BLOSSOM STREETS
Jul 1, 5:23 PM EDTHAIL 1Columbia, SC
Jul 1, 5:25 PM EDTTSTM WND DMGIrmo, SCTREES AND POWERLINES DOWN IN IRMO ON LAKE MURRAY BLVD
Jul 1, 5:25 PM EDTHAIL 1Columbia, SCQUARTER SIZE HAIL AT INTERSECTION OF ASSEMBLY ST AND BLOSSOM ST.
Jul 1, 5:30 PM EDTTSTM WND DMGColumbia, SCTREES DOWN IN ROADWAY ON BLUFF RD AND PINEVIEW...MONTGOMERY RDS. TREES DOWN ON AMICKS FERRY RD. TREES DOWN ON 155 NEWBERRY DR AN LYNCH RD. TREE IN ROADWAY ON I-20 EAST BOUND AT 67 MILE MARKER.
Jul 1, 5:30 PM EDTTSTM WND DMGLexington, SCTREE IN ROADWAY...PILGRIM CHURCH RD AND OFF N LAKE.
Jul 1, 5:30 PM EDTHAIL 1.258 W Irmo, SCREPORT FROM NEAR DREHER ISLAND.
Jul 1, 5:40 PM EDTTSTM WND DMGEastover, SC40 FOOT AMATEUR RADIO ANTENNA BLOW OVER. ANTENNA WAS ANCHORED IN CONCRETE.
Jul 1, 5:40 PM EDTHAIL 1.5Columbia, SCREPORTED NEAR LOWER RICHLAND HIGH SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 2:01 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5275 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

669 
WUUS52 KCAE 012058
SVRCAE
SCC017-063-071-079-081-085-012145-
/O.NEW.KCAE.SV.W.0124.120701T2058Z-120701T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
458 PM EDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEXINGTON COUNTY IN CENTRAL SOUTH CAROLINA
  SOUTHEASTERN NEWBERRY COUNTY IN CENTRAL SOUTH CAROLINA
  RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA
  EASTERN SALUDA COUNTY IN CENTRAL SOUTH CAROLINA
  NORTHWESTERN CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA
  NORTHERN SUMTER COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 545 PM EDT

* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LEESVILLE...OR NEAR BATESBURG...AND MOVING SOUTHEAST AT 10 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE FIVE POINTS...FORT
  JACKSON...WOODFIELDS...WEST COLUMBIA...SUMTER...ST. ANDREWS...
  SPRINGDALE...SOUTH CONGAREE...RED BANK...PINE RIDGE...OAK GROVE...
  MULBERRY...MILLWOOD...LEXINGTON...LEESVILLE...IRMO...GASTON...
  FOREST ACRES...EASTOVER...DENTSVILLE...COLUMBIA...CAYCE...
  BATESBURG...ARCADIA LAKES AND OAKLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

&&

LAT...LON 3370 8108 3365 8118 3372 8135 3388 8158
      3416 8160 3421 8126 3418 8118 3422 8118
      3422 8110 3425 8098 3407 8072 3408 8032
      3400 8026 3400 8022 3395 8017
TIME...MOT...LOC 2058Z 310DEG 10KT 3394 8152

$$

SJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:14 PM EDT, 44 minutes earlier.

Area forecast discussion, Jul 1, 4:14 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
414 PM EDT SUN JUL 1 2012

.SYNOPSIS...
A STRONG UPPER-LEVEL RIDGE OVER THE REGION WILL WEAKEN AND SHIFT
TO OUR WEST MONDAY AND TUESDAY. A SLIGHT DECREASE IN TEMPERATURE
WILL OCCUR AS THE UPPER SYSTEM WEAKENS. THUNDERSTORMS MAINLY
ASSOCIATED WITH STRONG HEATING WILL BE WIDELY SCATTERED MAINLY
DURING THE AFTERNOONS AND EVENINGS.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
STRONG HEATING AND CONVERGENCE INTO THE LEE-SIDE TROUGH WAS
HELPING TO SUPPORT SCATTERED THUNDERSTORMS. INSTABILITY WAS STRONG
WITH CAPES OVER 4000 J/KG... K-INDEX IN THE MID/UPPER 40S... AND
LIS -15...TOTALS 64. SEVERE WIND AND HAIL WILL OCCUR WITH A FEW OF
THE THUNDERSTORMS. COVERAGE SHOULD DIMINISH THIS EVENING BECAUSE
OF THE LOSS OF HEATING...BUT CONTINUED INSTABILITY AND BOUNDARY
INTERACTION COULD SUPPORT THUNDERSTORMS OVERNIGHT...BUT EXPECT
VERY LITTLE COVERAGE.

A HEAT ADVISORY REMAINS IN EFFECT THROUGH 8 PM.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
CONTINUED HOT AND HUMID CONDITIONS EXPECTED EARLY THIS WEEK
ALTHOUGH THE TEMPERATURES WILL BE SLIGHTLY COOLER EACH DAY MOVING
THROUGH THE WEEK. UPPER RIDGE WILL RETROGRADE TO THE WEST MONDAY
THROUGH WEDNESDAY WITH NORTHWEST FLOW ALOFT. PRECIPITABLE WATER
VALUES WILL REMAIN HIGH ABOVE 1.5 INCHES AND INCREASE TO NEAR 2
INCHES BY LATE MONDAY. SEVERAL PIECES OF ENERGY MOVING THROUGH THE
NORTHWEST FLOW WILL INCREASE THE LIKELIHOOD OF CONVECTION MOVING
INTO THE AREA RIDING ALONG THE PERIPHERY OF THE UPPER RIDGE.

FORECAST SOUNDINGS AGAIN SHOW STRONG TO EXTREME INSTABILITY
ASSOCIATED WITH AN ANOMALOUS ELEVATED MIXED LAYER EAST OF THE
MOUNTAINS AND WILL SUPPORT STRONG TO SEVERE STORMS DURING THIS
PERIOD. SPC HAS THE AREA OUTLOOKED MONDAY AND LIKELY WILL BE FOR
TUESDAY. HAVE INCREASED POPS FOR THE AFTERNOON AND EVENING HOURS
MONDAY AND TUESDAY TO HIGHER CHANCE. MAX TEMPERATURES SHOULD BE
100 TO 104 MONDAY AND UPPER 90S TUE/WED WHILE OVERNIGHT LOWS WILL
BE IN THE 70S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A MORE UNSETTLED WEATHER PATTERN EXPECTED DURING THE EXTENDED
PERIOD BUT CONTINUED ABOVE NORMAL TEMPERATURES.

MEDIUM RANGE GUIDANCE IS COMING INTO REASONABLE AGREEMENT IN SHOWING
A LARGE AMPLIFYING UPPER RIDGE OVER THE CENTRAL PART OF THE COUNTRY
AND SOUTHERN CANADA ON WEDNESDAY...RESULTING IN A DOWNSTREAM TROUGH
ALONG THE EAST COAST.  THURSDAY THROUGH SATURDAY...THE UPPER RIDGE
BUILDS ACROSS THE NORTHERN TIER STATES INTO THE NORTHEAST AND MID
ATLANTIC WHILE A WEAK UPPER TROUGH REMAINS STATIONARY ALONG THE
CAROLINAS INTO THE GULF COAST STATES.

PRECIPITABLE WATER VALUES DURING THIS PERIOD WILL BE INCREASING FROM
AROUND 1.75 INCHES ON WEDNESDAY TO AROUND OR EXCEEDING 2 INCHES BY
SATURDAY.  WITH INCREASED MOISTURE AND SOME UPPER SUPPORT WEDNESDAY
INTO THURSDAY PLAN TO INCREASE POPS THESE DAYS TO HIGHER CHANCE
WHILE CONTINUING A DIURNAL TREND OF POPS FRIDAY AND SATURDAY.

TEMPERATURES THROUGH THE EXTENDED WILL GENERALLY REMAIN ABOVE NORMAL
AND COOL SLIGHTLY THROUGH THE END OF THE WEEK.  MAX TEMPERATURES IN
THE MID TO UPPER 90S WED/THUR FALLING BACK TO THE LOWER TO MID 90S
BY FRI/SAT.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR
LATE THIS AFTERNOON AND EVENING IN A MOIST AND VERY UNSTABLE
ATMOSPHERE. UPPER RIDGING WILL LIMIT COVERAGE. THUNDERSTORMS WERE
MAINLY NOT INCLUDED IN THE TERMINAL FORECASTS. STRONG WINDS AND
HAIL MAY OCCUR WITH ANY THUNDERSTORMS. EXPECT MVFR VISIBILITIES IN
FOG OR HAZE DURING THE EARLY MORNING HOURS.

EXTENDED AVIATION OUTLOOK...EXPECT ISOLATED TO SCATTERED DIURNAL
THUNDERSTORMS AS WELL AS AREAS OF LATE NIGHT AND EARLY MORNING
FOG/HAZE THROUGH FRIDAY.

&&

.CLIMATE...
RECORD HIGHS FOR COLUMBIA
SUN JULY 1ST....103 IN 1970
MON JULY 2ND....103 IN 1970
TUE JULY 3RD....103 IN 1970 ALL-TIME RECORD HIGH FOR COLUMBIA IS
NOW 109 DEGREES (NEW RECORD AS OF JUNE 29TH AND TIED ON JUNE
30TH)...

RECORD HIGHS FOR AUGUSTA
SUN JULY 1ST....102 IN 1990
MON JULY 2ND....101 IN 1945 AND 1931
TUE JULY 3RD....103 IN 1931 ALL-TIME RECORD HIGH FOR AUGUSTA IS
108 DEGREES...

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ015-016-018-
     020>022-025>031-035>038-041.
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR GAZ040-063>065-
     077.
&&
Hazardous weather outlook, Jul 1, 4:52 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
452 PM EDT SUN JUL 1 2012

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-022100-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
452 PM EDT SUN JUL 1 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE OPPRESSIVE HEAT WILL CONTINUE MONDAY WITH HIGH TEMPERATURES OVER
100 DEGREES. AFTERNOON HEAT INDEX VALUES WILL BE AROUND 110 AND
ANOTHER HEAT ADVISORY MAY BE NEEDED FOR MONDAY. TUESDAY THROUGH
SATURDAY WILL NOT BE AS HOT WITH HIGH TEMPERATURES FINALLY
DROPPING TO THE UPPER 90S. AFTERNOON HEAT INDEX VALUES ARE
EXPECTED TO BE BELOW THE 110 THRESHOLD FOR A HEAT ADVISORY TUESDAY
THROUGH THURSDAY.

AGAIN BECAUSE OF THE HEAT MONDAY...THERE IS A POSSIBILITY OF STRONG
TO SEVERE THUNDERSTORMS DEVELOPING IN THE AFTERNOON AND EVENING
HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 1, 4:42 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
442 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             GILBERT                 33.92N 81.39W
07/01/2012  E1.75 INCH       LEXINGTON          SC   PUBLIC

&&

MJP
Local storm report, Jul 1, 4:43 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
443 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND GST     BATESBURG               33.91N 81.55W
07/01/2012  E60.00 MPH       LEXINGTON          SC   TRAINED SPOTTER

&&

HC
Local storm report, Jul 1, 4:44 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
444 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             LEESVILLE               33.92N 81.51W
07/01/2012  M1.75 INCH       LEXINGTON          SC   AMATEUR RADIO

            GOLFBALL SIZE HAIL IN LEESVILLE.

&&

DS
Local storm report, Jul 1, 4:53 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
453 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             11 SSE LINCOLNTON       33.65N 82.39W
07/01/2012  E1.00 INCH       COLUMBIA           GA   PUBLIC

&&

HC
Local storm report, Jul 1, 4:55 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
455 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             CHAPIN                  34.17N 81.35W
07/01/2012  E1.75 INCH       LEXINGTON          SC   PUBLIC

&&

HC
Local storm report, Jul 1, 4:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
457 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     2 W LEXINGTON           33.99N 81.26W
07/01/2012                   LEXINGTON          SC   LAW ENFORCEMENT

            TREE DOWN IN ROADWAY ON OLD CHAPIN RD AT GOVERNORS GRANT.

&&

DS

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:12 PM EDTSevere Thunderstorm WarningCAEKershaw, Lancaster48 min
Jul 1, 2:12 PM EDTSevere Thunderstorm WarningCAEChesterfield48 min
Jul 1, 2:51 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw54 min
Jul 1, 2:52 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick53 min
Jul 1, 2:55 PM EDTSevere Thunderstorm WarningCAEChesterfield50 min
Jul 1, 3:16 PM EDTSevere Thunderstorm WarningCAEKershaw, Richland, Sumter59 min
Jul 1, 3:30 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster60 min
Jul 1, 3:42 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, Lexington, McCormick, Saluda63 min
Jul 1, 3:44 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Richland46 min
Jul 1, 3:49 PM EDTSevere Thunderstorm WarningCAEChesterfield56 min
Jul 1, 4:12 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Richland48 min
Jul 1, 4:27 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster48 min
Jul 1, 4:32 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lexington, Newberry, Richland, Sumter43 min
Jul 1, 4:41 PM EDTSevere Thunderstorm WarningCAEEdgefield, Saluda49 min
Jul 1, 4:49 PM EDTAreal Flood AdvisoryCAELexington, Richland3 hr
Jul 1, 5:02 PM EDTSevere Thunderstorm WarningCAEMcCormick43 min
Jul 1, 5:21 PM EDTFlash Flood WarningCAERichland87 min
Jul 1, 5:26 PM EDTSevere Thunderstorm WarningCAEClarendon, Richland, Sumter49 min
Jul 1, 5:43 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick47 min
Jul 1, 5:45 PM EDTSpecial Weather StatementCAELexington, Richland, Sumter60 min
Jul 1, 6:10 PM EDTSevere Thunderstorm WarningCAEClarendon50 min
Jul 1, 6:28 PM EDTSevere Thunderstorm WarningCAESaluda32 min
Jul 1, 6:58 PM EDTSevere Thunderstorm WarningCAEBamberg, Barnwell, Clarendon, Orangeburg62 min
Jul 1, 7:04 PM EDTSevere Thunderstorm WarningCAELexington26 min
Jul 1, 7:18 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster72 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.